# SDR REXA2013062001018

- Difficulty date: June 20, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STEP PLATE HAS BROKEN HINGE. R & R BROKEN HINGE ON AFT CARGO STEP PLATE IAW SRM 51-42-06.
